EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Back to Search Results |
| Catalog Number |
02-012-44-2509 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Synovitis (2094); Osteolysis (2377); Implant Pain (4561); Joint effusion (4849)
| Date of Event |
05/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.
Event or Problem Description
As reported via legal documentation, a patient had primary left knee replacement on (b)(6) 2013.They underwent left knee revision surgery on (b)(6) 2023, approximately 9 years 7 months after their initial implantation.(b)(6) 2023 op report postoperative diagnosis: early significant osteolysis and wear status post total knee arthroplasty; complications due to internal orthopedic device, implant, and graft; other secondary osteoarthritis of left knee.Surgeon noted that the patient had a significant effusion, and significant polyethylene induced synovitis.Polyethylene was removed and did show significant damage on the superior surface.Femoral component was removed without any significant bone loss with debonding at the cement component interface.There was a large area of osteolysis in the medial femoral condyle with maintenance of the cortical rim around to the supportive posterior portion.Patella was noted as "not unstable".Patient was returned to recovery in stable condition.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: b, c, d, e, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.